# SDR DHL9770260D

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING L/E INTERIOR, RIB FLANGE CRACKED AT SLAT 238.5 BETWEEN NR 6 AND NR 7 SLATS.  STOP DRILLED BOTH ENDS OF CRACK, NDT,  REMOVED FASTENERS, INSTALLED DOUBLER REPAIR  PER SRM 51-40-3 8 BY 1 BY 1.5  N/R  2535.
